Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone's doctors rx-ing for weight gain? Sad Panda

Posted by Racer on July 13, 2004, at 13:50:54

In reply to Re: Anyone's doctors rx-ing for weight gain? Racer, posted by Sad Panda on July 11, 2004, at 2:19:00

Thanks, Panda. Please do update me, because I'm hoping that my *next* doctor will be willing to discuss something of the sort with me. My experience in the past is that *every* anti-depressant I've ever taken has caused a significant amount of weight gain, and it's added to my distress a great deal. (Significant: about 60% of baseline body weight. On the other hand, that is from an underweight starting point. Still, it's left me overweight by any standard.) On all of them, I had no luck whatsoever either keeping the weight off or getting the weight back off while on the meds. If I've gotta be on something from this time forward, I'd like to be able to live with the effects, which means some form of mitigation. Since the Effexor, at least, certainly effected my blood sugar, glucophage is my first choice to discuss. (Although I will do a blood sugar diary before making a formal request from a doctor, since I'm hesitant about meds anyway.)

Best luck to you, and again -- do please let us know how it goes for you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:364763
URL: http://www.dr-bob.org/babble/20040712/msgs/365696.html